Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 314286, 11 pages
http://dx.doi.org/10.1155/2014/314286
Research Article

Valuation of Endowment-Insurance Equity-Linked Contracts for Stocks with Exotic Dynamics

Facultad de Ciencias, Universidad de Salamanca, Plaza Merced, 37008 Salamanca, Spain

Received 30 August 2013; Accepted 11 November 2013; Published 11 February 2014

Academic Editors: T. Prieto-Rumeau and O. Valero

Copyright © 2014 Javier Villarroel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Brennan and E. S. Schwartz, “The pricing of equity-linked life insurance policies with an asset value guarantee,” Journal of Financial Economics, vol. 3, no. 3, pp. 195–213, 1976. View at Google Scholar · View at Scopus
  2. P. P. Boyle and E. S. Schwartz, “Equilibrium prices of guarantees under equity-linked contracts,” The Journal of Risk and Insurance, vol. 44, no. 4, pp. 639–660, 1977. View at Google Scholar
  3. A. R. Bacinello and F. Ortu, “Pricing equity-linked life insurance with endogenous minimum guarantees,” Insurance: Mathematics and Economics, vol. 12, no. 3, pp. 245–257, 1993. View at Publisher · View at Google Scholar · View at Scopus
  4. K. K. Aase and S. A. Persson, “Pricing of unit-linked life insurance policies,” Scandinavian Actuarial Journal, vol. 1, pp. 26–52, 1994. View at Google Scholar
  5. M. J. Brennan and E. S. Schwartz, “Alternative investment strategies for the issuers of equity linked life insurance policies with an asset value guarantee,” Journal of Business, vol. 52, pp. 63–93, 1979. View at Google Scholar
  6. S. Ekern and S.-A. Persson, “Exotic unit-linked life insurance contracts,” The GENEVA Papers on Risk and Insurance Theory, vol. 21, no. 1, pp. 35–63, 1996. View at Publisher · View at Google Scholar · View at Scopus
  7. P. P. Boyle and M. R. Hardy, “Reserving for maturity guarantees: two approaches,” Insurance: Mathematics and Economics, vol. 21, no. 2, pp. 113–127, 1997. View at Google Scholar · View at Scopus
  8. A. Grosen and P. L. Jorgensen, “Fair valuation of life insurance liabilities: the impact of interest rate guarantees, surrender options, and bonus policies,” Insurance: Mathematics and Economics, vol. 26, no. 1, pp. 37–57, 2000. View at Google Scholar · View at Scopus
  9. T. Moeller, “Hedging equity-linked life insurance contracts,” North American Actuarial Journal, vol. 5, no. 2, pp. 79–95, 2001. View at Publisher · View at Google Scholar
  10. C. Bernard, O. Le Courtois, and F. Quittard-Pinon, “Market value of life insurance contracts under stochastic interest rates and default risk,” Insurance: Mathematics and Economics, vol. 36, no. 3, pp. 499–516, 2005. View at Publisher · View at Google Scholar · View at Scopus
  11. A. R. Bacinello, “Endogenous model of surrender conditions in equity-linked life insurance,” Insurance: Mathematics and Economics, vol. 37, no. 2, pp. 270–296, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. W. Shen and H. Xu, “The valuation of unit-linked policies with or without surrender options,” Insurance: Mathematics and Economics, vol. 36, no. 1, pp. 79–92, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, no. 3, pp. 637–659, 1973. View at Publisher · View at Google Scholar
  14. R. C. Merton, “Theory of rational option pricing,” The Bell Journal of Economics and Management Science, vol. 4, no. 1, pp. 141–183, 1973. View at Google Scholar · View at Scopus
  15. P. Marocco and E. Pitacco, “Longevity risk and life annuity reinsurance,” in Proceedings of the Transactions of the 26th International Congrese of Actuaries, vol. 6, pp. 453–479, Birmingham, England, 1998.
  16. A. Melnikov and Y. Romaniuk, “Evaluating the performance of Gompertz, Makeham and Lee-Carter mortality models for risk management with unit-linked contracts,” Insurance: Mathematics and Economics, vol. 39, no. 3, pp. 310–329, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. J. M. Harrison and S. R. Pliska, “Martingales and stochastic integrals in the theory of continuous trading,” Stochastic Processes and their Applications, vol. 11, no. 3, pp. 215–260, 1981. View at Google Scholar · View at Scopus
  18. P. Levy, Processus Stochastiques et Movement Brownien, Gauthier Villars, Paris, France, 1948.
  19. J. C. Cox, “The constant elasticity of variance option pricing model,” Journal of Portfolio Management, vol. 23, pp. 15–17, 1996. View at Google Scholar · View at Scopus
  20. F. Delbaen and H. Shirakawa, “A note on option pricing for the constant elasticity of variance model,” Asia-Pacific Financial Markets, vol. 9, no. 2, pp. 85–99, 2002. View at Google Scholar · View at Scopus
  21. M. Decamps, A. de Schepper, and M. Goovaerts, “Applications of δ-function perturbation to the pricing of derivative securities,” Physica A, vol. 342, no. 3-4, pp. 677–692, 2004. View at Publisher · View at Google Scholar · View at Scopus
  22. J. Cox, J. Ingersoll, and S. Ross, “A theory of the term structure of interest rates,” Econometrica, vol. 53, no. 2, pp. 385–408, 1985. View at Google Scholar
  23. M. Schroder, “Computing the constant elasticity of variance option pricing,” Journal of Finance, vol. 44, pp. 211–219, 1989. View at Publisher · View at Google Scholar
  24. H. Geman and M. Yor, “Bessel processes, Asian options and perpetuities,” Mathematical Finance, vol. 3, no. 4, pp. 349–375, 1993. View at Publisher · View at Google Scholar
  25. M. Goovaerts and A. de Schepper, “IBNR reserves under stochastic interest rates,” Insurance: Mathematics and Economics, vol. 21, no. 3, pp. 225–244, 1997. View at Google Scholar · View at Scopus
  26. S. Jaimungal and V. R. Young, “Pricing equity-linked pure endowments with risky assets that follow Lévy processes,” Insurance: Mathematics and Economics, vol. 36, no. 3, pp. 329–346, 2005. View at Publisher · View at Google Scholar · View at Scopus
  27. D. Freedman, Brownian Motion and Difussions, Springer, Berlin, Germany, 1971.
  28. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer, Berlin, Germany, 1991.